# SDR SIMA20150206006

- Difficulty date: February 6, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD NUTPLATE HOLES HAVE SURFACE CORROSION.  REPAIRED CARGO DOOR FWD NUTPLATE HOLES IAW ERS-EM-52 MR-295.
